Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have irregular periods, PCOS. Prescribed Meprate. No periods yet

I have irregular periods and has been diagnosed PCOS . My doctor prescribed me Meprate (Medroxprogesterone acetate tablets).10 mg for 5 days, 2 tablets a day. she told me to take the tablets and that i should get my periods after 2-3 days. It has been almost 7 days now since i finished taking the tablets but i did not get my periods. I also tested pregnancy please help.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  1595
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Withdrawal bleeding usually occurs around a week after completion of the treatment. Sometimes, when the hormonal levels are low, it may take 10 days. If you do not get a period even after this period, contact your doctor. You will need a complete evaluation for conception to be successful as PCOD is a hormonal disorder. Please consult an endocrinologist for a hormonal work up and in consultation with a gynecologist, alone with tubal patency tests and a trans-vaginal sonogram. Take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor